10-28 working days.
Ibugesic tablets are currently not available. We offer Brufen Tablets manufactured by Abbott (Generic Ibuprofen) instead. Please follow this link.
Ibugesic Tablets (Generic Ibuprofen) – Product Information
Ibugesic (Ibuprofen) is used for relief of the signs and symptoms of rheumatoid arthritis and osteoarthritis.
Name of Drug
Ibugesic is also known as as Motrin, Advil, Brufen, Calprofen, Ribafen, Nurofen.
Manufacturer of Ibugesic Tablets
Active Pharmaceutical Ingredient
The active pharmaceutical ingredient contained in Ibugesic (Generic Ibuprofen) Tablets is Ibuprofen
Ibugesic Tablets are used for relief of the signs and symptoms of rheumatoid arthritis and osteoarthritis. Take this medicine for the relief of mild to moderate pain. Your doctor may prescribe Ibugesic for the treatment of primary dysmenorrhea.
Ibugesic Tablets – Dosage
Ibugesic must not be used for more than few days at a time. The dosage varies as per the condition being treated. The starting adult dose is usually 200 to 400 mg orally every 4 to 6 hours as needed. Do not exceed 3200 mg total daily dose. Consult your doctor for exact dosing instructions. If you experience gastrointestinal toxicity, take Ibugesic Tablets with meals or milk
Drug Class and Mechanism
Ibuprofen belongs to a class of drugs called non-steroidal anti-inflammatory drugs (NSAIDs). Other members of this class include naproxen (Aleve), indomethacin (Indocin), nabumetone (Relafen) and several others. These drugs are used for the management of mild to moderate pain, fever, and inflammation. Prostaglandins are chemicals that are made by the body and are responsible for causing pain, fever and inflammation. Ibuprofen blocks the enzyme that makes prostaglandins (cyclooxygenase), resulting in lower levels of prostaglandins. As a consequence, inflammation, pain and fever are reduced. The FDA approved ibuprofen in 1974.
If you miss a dose, use it as soon as you remember. If it is near the time for the next dose, skip the missed dose and resume your usual dosing schedule. Do not double the dose to catch up.
Storage Instructions for Ibugesic Tablets
Store Ibugesic Tablets at controlled room temperature 20 to 25 degrees C (68 to 77 degrees F).
Warnings and Precautions to be taken when using Ibugesic Tablets
You should not take Ibugesic Tablets if you have previously exhibited hypersensitivity to the drug, or have the syndrome of nasal polyps, angioedema and bronchospastic reactivity to aspirin or other nonsteroidal anti-inflammatory agents. Serious gastrointestinal toxicity such as bleeding, ulceration, and perforation, can occur at any time, with or without warning symptoms.
Ibugesic is contraindicated for use in patients which have one or more of the below mentioned conditions :
- A known hypersensitivity or idiosyncratic reaction to ibuprofen or any of the other ingredients in the product.
- A known hypersensitivity to aspirin and other NSAIDs
- Asthma that is aspirin or NSAID sensitive
- Active gastrointestinal bleeding or peptic ulceration
Possible Side Effects of Ibugesic Tablets
The most frequent type of side effect that you may experience with Ibugesic Tablets is gastrointestinal. Other side effects that have been reported include Blurred and/or diminished vision, scotomata, and/or changes in color vision .
More Information Regarding Ibugesic Use
Contact your doctor if you experience blood in vomit or bloody, black, or tarry stools. These symptoms could indicate damage to the stomach or intestines, which could be dangerous.
If you experience any of the following serious side effects, stop taking ibuprofen and seek medical attention or contact your doctor immediately:
- an allergic reaction (difficulty breathing; closing of the throat; swelling of the lips, tongue, or face; or hives);
- muscle cramps, numbness, or tingling;
- ulcers (open sores) in the mouth;
- rapid weight gain (fluid retention);
- decreased hearing or ringing in the ears;
- yellowing of the skin and eyes (jaundice); or
- abdominal cramping, indigestion, or heartburn.
Other, less serious side effects may be more likely to occur. Continue to take ibuprofen and talk to your doctor if you experience
- dizziness or headache;
- nausea, gaseousness, diarrhea, or constipation;
- fatigue or weakness;
- dry mouth; or
- irregular menstrual periods.
Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.
Buy Ibugesic (Generic Ibuprofen) Tablets 400 mg Online
You can buy Cheap online from the Swiss Pharmacy. It is available in pills of 400 mg. The 400 mg pills are priced at only $0.11 per unit if you place an order for 360 tablets.
This Product was added to our catalogue on Saturday, 09. October 2010.
Customers who bought this product bought also the following products: